The central limit theorem for weighted minimal spanning trees on random points

Harry Kesten, Sungchul Lee

Research output: Contribution to journalArticle

55 Citations (Scopus)

Abstract

Let {Xi, 1 ≤ i < ∞} be i.i.d. with uniform distribution on [0, 1]d and let M(X1,..., Xn;α) be min{Σe∈T′\e\α; T′ a spanning tree on {X1,..., Xn}}. Then we show that for α > 0, formula presented in distribution for some σ2α,d > 0.

Original languageEnglish
Pages (from-to)495-527
Number of pages33
JournalAnnals of Applied Probability
Volume6
Issue number2
DOIs
Publication statusPublished - 1996 May

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The central limit theorem for weighted minimal spanning trees on random points'. Together they form a unique fingerprint.

  • Cite this